(female)
Over a period of three months, I’ve received cortisone shots to my scalp for thinning hair. The dermatologist stated it was chemical damage from using relaxers. I’ve now noticed small indentations in my head and also hair loss and redness in the same area of the indentations. Did the corisone shots cause this to happen? Will my hair grow back? How long before I see any improvement, with regards to the dents in my head, will they ever go away?

Cortisone or steroid shots to the scalp for hair loss have been done by doctors if they believe the hair loss is due to an inflammatory type of process. However, I have seen patients that have lost their hair from this type of treatment. Unfortunately if you lost more hair, it may not grow back and the indentations may be permanent! I do not know what your diagnosis was or what your examination showed, including a miniaturization study, so it is difficult to advise you on your specific condition.

Related Posts Plugin for WordPress, Blogger...

Balding Forum - Hair Loss Discussion